Advertisement

Equadiff 6 pp 243-246 | Cite as

Higher regularity of weak solutions of strongly nonlinear elliptic equations

  • C. G. Simader
Lectures Presented In Sections Section B Partial Differential Equations
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    AGMON, S., Lectures on elliptic boundary value problems, Van Nostrand, Princeton 1965.zbMATHGoogle Scholar
  2. [2]
    LANDES, M., Eindeutigkeit und Stabilität schwacher Lösungen streng nich tlinearer ellip tischer Randwertprobleme, Thesis, Bayreuth 1983.Google Scholar
  3. [3]
    SIMADER, C.G., Über schwache Lösungen des Dirichletproblems für streng nichlineare ellip tische Differentialgleichungen, Math. Z. 150 (1976), 1–26.MathSciNetCrossRefGoogle Scholar
  4. [4]
    SIMADER, C.G., Remarks on uniqueness and stability of weak solutions of strongly nonlinear elliptic equations, Bayreuther Math. Schriften 11 (1982), 67–79.MathSciNetGoogle Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • C. G. Simader
    • 1
  1. 1.Mathematisches Institut der Universität BayreuthBayreuthGermany

Personalised recommendations